# SDR UHLA2011050800163

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 16,173 hours, 10,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CATCHES INTERNALLY WHEN OPENED FROM OUTSIDE.  CLEANED AND REMOVED DEBRIS FROM MAIN CABIN DOOR VENT FLAP ROLLERS AND DOOR HANDLE AS NEEDED.  OPS CHECK GOOD PER AMM 52-11-00.
